# SDR AALA201711219035

- Difficulty date: November 20, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 34,423 hours, 5,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW. REPLACED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.
